Log in
Fertility Network UK
15,026 members24,914 posts

Side effects of Clomid

Hi everyone and Merry Christmas to all you amazing ladies and gents

Just wondered, for those who have been on Clomid, how long can the side effects last for? I am very grateful to have been prescribed them but OMG have I felt rough this month.... Hot flashes, nausea / vomiting, insomnia, mood swings, headaches and now dizziness which keeps coming and going but is quite noticeable when it does come. I'm sure it didn't help that I was 'overstimulated' with the meds.

Love hugs and xmas wishes to all ❤ xxx

8 Replies
oldestnewest

Hope you’ve enjoyed your day! I don’t remember the side affects going between months (sorry that’s probably not what you want to hear 😬) but I know everyone is different. Make sure your drinking lots of water xx

1 like
Reply

Thanks lovely, will.do. Hope you have had a lovely day too xxx

1 like
Reply

I overstimulated too and my side effects were same as you! Hang on in there! Xx

1 like
Reply

Thanks lovely,i thought it probably was the fact that I had overstimulated. Fingers crossed next month it's easier on a lower dose. Hope you are doing ok? Xxx

1 like
Reply

Hello! This is my 9th round of clomid -I got pregnant on clomid in the summer but had a mc so my consultant is hoping the clomid can do its business again before iui or ivf. Anyway, I never used to really feel many side effects but this month I've been exhausted (getting a good 9 hrs a night plus needing a daytime nap!), head achey, nauseous, occasionally dizzy too. I wish I could tell you when it will ease up! I thought it was better the last few days but I've just woken from an hour long nap! I'm on cd 12 now.

Good luck to you - I hope the side effects ease up and you can have some rest over the Christmas period xx

1 like
Reply

Thanks lovely for your response and sorry to hear about your mc. I do hope you are doing ok and side effects get easier for you too. I feel like I am in a permenant state of PMS at the moment. The one and only time i am wishing for AF to hurry up so I can ring and book my scan. Was told that i had too much activity on my ovaries and was overstimulated so will need to reduce the dose next month. Trying to think positive that at least i responded just wish it didn't make me feel so rubbish. Like you have been feeling shattered for no other reason other then the meds. Take care and wishing you every success with your journey xxx

Reply

As you say, at least your body is responding to the clomid. Hopefully next cycle you'll respond better with a lower dose, without the side effects! If it works it is a miracle drug, but the waiting is so stressful!

Good luck, hope af hurries up so you can start another cycle xx

1 like
Reply

Thanks lovely, hope you feel better soon take care xxx

Reply

You may also like...